Men's Health Community
My husband is unable to ejaculate, more like water coming out. We are g...
About This Community:

A community for people with Men's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

My husband is unable to ejaculate, more like water coming out. We are going through Fertility too, Isn't this bad?

Hi

My husband is on several medications for his depression & anxiety. We have been unable to conceive for almost 10 years now. I have been diagnosed with PCOS. My husband just started taking a new medication about a year ago called Venlafaxine. When we have intercourse, there is nothing but water like substance that comes out. I know this cannot be good. With all the medications he is on we have no idea what to do. I do not want to go through a second round of treatment with fertility if he still has this problem the cost is just to high ($2300.00 per month).

He had his sperm tested before we started treatment a few years ago with no problems so my question is, can this be the result of this new medication he started? He is also now started taking Cipralex for his depression and he has stopped taking the other medication Venlafaxine.

Any recommendations?

Thank you

Concerned wife.
Related Discussions
3 Comments
Blank
222282_tn?1210168539
it does not mean there is no sperm in the seamen .the consistancy  and colour is changed by diet and frequency of ejaculation .i would get tested again to ease your mind but i dont think its a problem . good luck x x
Blank
Avatar_m_tn
Perhaps a semen volumizer would help you out. This would allow your husband to produce up to 500% more semen & is known to increase sperm motility. Of course, you should check for interaction just to be safe.

Hope that helps.
http://www.biggerpenis4ever.com/Semenax
Blank
Avatar_n_tn
I'm 62. I drink very little. I smoke some weed I get high. Here I'm by myself. I ejaculate only spurts of water. I'm considered bi polar and take many medications that could be the problem.
Blank
Continue discussion Blank
Recent Activity
Avatar_f_tn
Blank
remar commented on photo
3 mins ago
Avatar_f_tn
Blank
remar commented on photo
7 mins ago
Avatar_f_tn
Blank
remar commented on photo
9 mins ago
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
139792_tn?1437825090
Blank
Dalubaba
Indore, India
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Men's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
139792_tn?1437825090
Blank
Dalubaba
Indore, India
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom
4851940_tn?1385441629
Blank
jemma116
United Kingdom